BibTeX record: journals/jcam/HouL09

download as .bib file

@article{DBLP:journals/jcam/HouL09,
  author    = {Yanren Hou and
               Qingfang Liu},
  title     = {A stabilized semi-implicit Galerkin scheme for Navier-Stokes equations},
  journal   = {J. Computational Applied Mathematics},
  volume    = {231},
  number    = {2},
  pages     = {552--560},
  year      = {2009},
  url       = {http://dx.doi.org/10.1016/j.cam.2009.04.005},
  doi       = {10.1016/j.cam.2009.04.005},
  timestamp = {Tue, 26 Apr 2011 14:43:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/HouL09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}